The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (157 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 29, Issue 2, 2010, pp. 149–162
DOI: 10.4171/ZAA/1403

Published online: 2010-03-01

Delayed Quasilinear Evolution Equations with BV-Coefficients

Tomáš Bárta[1]

(1) Charles University, Praha, Czech Republic

In this paper we investigate local and global existence as well as asymptotic behavior of the solution for a class of abstract (hyperbolic) quasilinear equations perturbed by bounded delay operators. We assume that the leading operator is of bounded variation in time. In the last section, the abstract results are applied on a heat conduction model.

Keywords: Evolution equations, delay equations, integrodifferential equations

Bárta Tomáš: Delayed Quasilinear Evolution Equations with BV-Coefficients. Z. Anal. Anwend. 29 (2010), 149-162. doi: 10.4171/ZAA/1403